Previous |  Up |  Next


My aim is to show that some properties, proved to be true for the square matrices, are true for some not necessarily linear operators on a linear space, in particular, for Hammerstein-type operators.
[Brezis] Brezis, H. and Browder, F.F.: Nonlinear integral equations and systems of Hammerstein-type. Advances in Math. 18 (1975), 115–147. DOI 10.1016/0001-8708(75)90155-3 | MR 0394341
[Dolezal1] Dole$\check{z}$al, V.: Monotone Operators and Applications in Control and Network Theory. Elsevier, 1979.
[Dolezal2] Dole$\check{z}$al, V.: A remark on inversability of Hammerstein type operators. Applied Mathematical Letters 5 (1992), 29–31. DOI 10.1016/0893-9659(92)90106-J | MR 1154607
Partner of
EuDML logo